# SDR QXEA200501545

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 10,966 hours, 11,596 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2450:  NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED (EXT ONCE NR 1 BLEED SELECTED OFF PER CHECKLIST AFTER ABOUT 45 SPC TO 1 MINUTE).  MAINTENANCE COMPLIED WITH OPS TEST OF BLEED AIR SYSTEM PER 36-11-00.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
